# SDR TWAA9806706

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND LEFT FWD OVERWING EXIT ANGLE CRACKED AS SEEN THROUGH UPPER AFT 1 INCH BY 5 INCH INSPECTION SLOT.  MADE AND INSTALLED NEW CLIP WITH HI-LOCK PER SRM 51-30-0.  (M)
